RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 395, Pages 31–60 (Mi znsl4641)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonsmooth spline-wavelet decompositions and their properties

Yu. K. Dem'yanovich

Saint-Petersburg State University, St. Petersburg, Russia

Abstract: Simple methods for constructing embedded spaces of splines (in general, nonsmooth and nonpolynomial) of the first order corresponding to local coarsening of an irregular mesh are provided, their wavelet decompositions are presented, and the commutativity of the decomposition operators is established.

Key words and phrases: wavelets, splines, decomposition, approximation relations, calibration relations, reconstruction.

Full text: PDF file (698 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:6, 761–778

Bibliographic databases:

UDC: 519
Received: 12.10.2011

Citation: Yu. K. Dem'yanovich, “Nonsmooth spline-wavelet decompositions and their properties”, Computational methods and algorithms. Part XXIV, Zap. Nauchn. Sem. POMI, 395, POMI, St. Petersburg, 2011, 31–60; J. Math. Sci. (N. Y.), 182:6 (2012), 761–778

Citation in format AMSBIB
\Bibitem{Dem11}
\by Yu.~K.~Dem'yanovich
\paper Nonsmooth spline-wavelet decompositions and their properties
\inbook Computational methods and algorithms. Part~XXIV
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 395
\pages 31--60
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870159}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 182
\issue 6
\pages 761--778
\crossref{https://doi.org/10.1007/s10958-012-0782-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861768358}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4641
  • http://mi.mathnet.ru/eng/znsl/v395/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Dem'yanovich, “Standing waves in spline-wavelet decomposition of the first order”, Math. Models Comput. Simul., 5:4 (2013), 404–408  mathnet  crossref  mathscinet
    2. Yu. K. Dem'yanovich, B. G. Vager, “Spline-wavelet decomposition on an interval”, J. Math. Sci. (N. Y.), 207:5 (2015), 736–752  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:134
    Full text:39
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019